Anyone who has taken a drug to treat chemical imbalance (or anyone who has a drug addiction, really) will know what I’m talking about when I refer to WITHDRAWAL. These are my (admittedly mild at first) symptoms:

Agitation
Feverishness & chills
Shakes
General mood swinginess

I become completely unable to interact with people.  Someone is like, “Hey, how’s it goin?”

And I smile real big and go, “Super! how’ve you been? Great to see you, bye!”

And if they say, “No really, how are you doing?”

I’m then forced to say “I’m, uh, . . . . .doing. . . . .You know.” *looks around frantically for an exit*

WHY ARE YOU TALKING TO ME?? SHUT UP SHUT UP AND GO AWAY SO I CAN FREAKING BREATHE FOR A SECOND?!? (inset)

All this taken into consideration (while I was fighting the internal wrenching and chills on my drive home from work), I’ve decided to wean myself off this stuff.  Obviously I know better than to cut it out “cold turkey,” but the fact that my body/brain relies on it so desperately just Freaks Me Out.

I take 75mg twice daily.  The pills are pretty easy to cut in half, so Phase One will be moving to 37.5mg twice daily.  Will I totally flip out?  Who knows!  Let’s watch, shall we?

Advertisements